Table of Contents
International Journal of Statistical Mechanics
Volume 2013, Article ID 831390, 9 pages
http://dx.doi.org/10.1155/2013/831390
Research Article

Solution and Analysis of a One-Dimensional First-Passage Problem with a Nonzero Halting Probability

Department of Physics, Faculty of Science and Engineering, Chuo University, Kasuga, Bunkyo, Tokyo 112-8551, Japan

Received 24 April 2013; Accepted 9 September 2013

Academic Editor: Michel Droz

Copyright © 2013 Ken Yamamoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ken Yamamoto, “Solution and Analysis of a One-Dimensional First-Passage Problem with a Nonzero Halting Probability,” International Journal of Statistical Mechanics, vol. 2013, Article ID 831390, 9 pages, 2013. https://doi.org/10.1155/2013/831390.